# SDR DALA2018111436624

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 79,599 hours, 21,720 cycles
- Engine: Pwa PW2037
- Engine time: 59,384 hours, 16,783 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Converter
- Condition: Contaminated
- Location: Ozone
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 3751740) VERY STRONG WET SOCK SMELL FROM AIR CONDITIONING SYSTEM ON APPROACH. PERFORMED BSI OF THE 2.5 BLEED PORT FINDINGS TURNED OVER TO LEAK AND MCC. FOUND EVIDENCE OF OIL CONTAMINATION IN 2.5 BLEED PORT AREA R/R LT PACK OZON CONVERTER PER B757 AMM 21-51. R/R BOTH RECI/FAN FILTER PER B757 AMM 21-51. ENGINE REMOVED IAW JIC 7100-9902E-01. ENGINE INSTALLED PER B757 AMDS WORKCARD 7100-9902E-01. RII COMPLETED AND PREFLIGHT C/W PER AMDS WORKCARD 7100-9902E-01.
